| Catalog Number |
3992209 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/24/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
Event or Problem Description
It was reported that the patient underwent posterior lumbar fusion surgery at l4/5 and transforaminal lumbar interbody fusion surgery at l5/s using cage.Reportedly, post-op, the cage backed out.Hence, revision surgery was performed in which the cage at l5/s was removed and then iliac bone was transplanted.